# SDR AALA2009060200006

- Difficulty date: June 2, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 55,385 hours, 28,413 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SMOKE IN CABIN.  EMERGENCY DECLARED, RETURNED TO DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT AND RIGHT AIR CYCLE MACHINE AND LEFT PACK TEMPERATURE CONTROL VALVE.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECK NORMAL OPERATION.
